# SDR SWAA2023101308280

- Difficulty date: September 22, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP LOWER SKIN DISBONDED AT AFT I/B CORNER. (MARKED)<[01] THE LH OB AFT FLAP CANNOT BE REPAIRED IN A REASONABLE TIME AND IS BEING REPLACED ON FAULT TTG8Q00NLNHA.;[02] COMPLETE
